Treatment with lithium or amphotericin B | SOP Information, SOPs and Supporting Information – alphabetic listing, C to D, Cardiomyopathy G021, CCPS factors as at 7 March 2007 (G021)

You are here

Treatment with lithium or amphotericin B

Document

Cardiomyopathy - Treatment with lithium or amphotericin B Factor

Last reviewed for CCPS 18 July 2007.

Investigative Documents

Medical Report - Treatment with Lithium or Amphotericin B - Cardiomyopathy [MR9385]

Preliminary questions [38353]

38354

there is some evidence that being treated with lithium or amphotericin B may be a factor in the development or worsening of the condition under consideration.

38355 the veteran was being treated with lithium or amphotericin B for treatment of an illness or injury which is identifiable.

38356the veteran has established the causal connection between being treated with lithium or amphotericin B and operational service for cardiomyopathy.

38359

for the identified illness or injury, the veteran was being treated with lithium or amphotericin B within the seven days before the clinical onset of the condition under consideration.

38357the veteran has established the causal connection between being treated with lithium or amphotericin B and operational service for the clinical onset of cardiomyopathy.

or

7334

the clinical onset of the condition under consideration occurred after the end of the veteran's last period of VEA service.

7335

the condition under consideration permanently worsened.

38360

for the identified illness or injury, the veteran was being treated with lithium or amphotericin B within the seven days before the clinical worsening of the condition under consideration.

38358the veteran has established the causal connection between being treated with lithium or amphotericin B and operational service for the clinical worsening of cardiomyopathy.

Clinical onset and operational service [38357]

38361the identified illness or injury, for which the veteran was being treated with lithium or amphotericin B, is causally related to operational service.

Clinical worsening and operational service [38358]

38361the identified illness or injury, for which the veteran was being treated with lithium or amphotericin B, is causally related to operational service.

38362

the clinical onset of the condition under consideration occurred prior to that part of operational service to which the identified illness or injury, for which the veteran was being treated with lithium or amphotericin B, is causally related.